Homeopathy and Health Forum
Can Ledum palustre cause Gout as side effectI have read at the blog of a Dr that Ledum palustre 200 should be taken for the treatment of vitiligo. I have been taking it from last 10-12 days. 2 days back when i got up in the morning my left big toe was swollen and paining badly. I thought it will be all right within a day or 2 but even after 6 days it is still paining and swelling is also there. I got my blood checked for uric acid level which came is normal in lab report. So now I think it is a side effect of ledum Palustre because ledum is a good medicine for Gout. I never had gout but within 10 days of taking ledum I have developed gout. Could anybody suggest me is it possible???? .
zaplin on 2012-07-18
This thread continues beneath the following ad.
It is a proving of the remedy. The swelling should go away within a week as you have stopped the remedy. You may take a single dose of Camphor 30 to antidote ledum.
♥ kadwa 5 years agoThanks your reply . Now I Have stopped taking this medicine and feeling better.(It has increased my blood pressure also-readings were 105/155).
Can i resume this medicine after sometime or should I look for any other medicine.
zaplin 5 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.